# SDR SWIA201642085

- Difficulty date: April 3, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 30,752 hours, 26,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF ANTENNA AT FS 409+74 UPPER SKIN HAS PITTING CORROSION.  R & R AFFECTED RIVETS AND RESTORED FINISH IAW STS EA.
